# SDR ASOA201000740

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8764825 /OPERATION 99.  FOUND FS 409.0+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS. FAILED NDT INSPECTION.  REMOVED VERTICAL POST COMMON TO FS 409+128 BL0 IAW 51-42-06.  DRILLED UP POSTS 601R32208-229 AND 601R32208-230 IAW SRM 51-42-06. DEBURRED AND ASSEMBLED POSTS C601R32008-229 AND 290 IAW SRM 51-42-06.  INSTALLED VERTICAL POST AT F.S. 409+128 BL 0 IAW REO 601R-53-41-889 AND SRM 51-42-06.   APPLIED ANTI-CORROSION COMPOUND TO THE BL 0 POST AT FS 409-128 IAW THE AMM 51-25-56-390-802. C/W EC/TC REO 601R-53-41-889 & MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
